# SDR VTZA95234

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41058
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23095002
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: E, H
- Precautionary procedure: B

## Discrepancy

FLT 6409 - PWM-IAD - DURING CRUISE DIVERTED TO BOS DUE TO THE LEFT GENERATOR FALLING OFF LINE FOLLOWED BY ENGINE VIBRATION.  THE ENGINE WAS NOT SHUT DOWN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED AT BOS WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE LEFT STARTER GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
